Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 7, Issue 2, 1991
Metadata
 

Ondelettes sur l'intervalle
Yves Meyer
pp. 115–133
Abstract | Full-Text PDF (1240 KB) | Metadata

Spherical Means on the Heisenberg Group and a Restriction Theorem for the Symplectic Fourier Transform
Sundaram Thangavelu
pp. 135–155
Abstract | Full-Text PDF (1228 KB) | Metadata

Fonctions à support compact dans les analyses multi-résoIutions
Pierre Gilles Lemarié-Rieusset
pp. 157–182
Abstract | Full-Text PDF (1349 KB) | Metadata

Multiplicative structure of de Branges' spaces
B. A. Lotto and Donald Sarason
pp. 183–220
Abstract | Full-Text PDF (2689 KB) | Metadata